# SDR CALA2025030702634

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 106,804 hours, 10,812 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 1R EICAS STATUS #1 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SEN SOR DISAGREEMENT. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  5211290 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB     PSEU 2 (R2) CMC MSG#  5212050 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB.   PSEU 2 (R2) PERFORMED PSEU TEST VIA MAINTENANCE ACCESS TERMINAL IAW AMM 32-08-00-730-801. TEST PASSED SUCCESSFULLY. MESSAGE ERASED.
